Allergy meds

Home The Candida Forum Candida Questions Allergy meds

This topic contains 6 replies, has 5 voices, and was last updated by  serenedream 6 years, 2 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #100542

    moochpb
    Member
    Topics: 112
    Replies: 688

    Does anyone know if Allegra or anti histamines cause more yeast? I ve been noticing the phlem in my throat is probably from my chronic sinusitis. However I wonder if its the yeast.

    #100548

    mrs.candida
    Member
    Topics: 53
    Replies: 452

    Yes, antihistamines can contribute to Candida.

    I ve been noticing the phlem in my throat is probably from my chronic sinusitis. However I wonder if its the yeast.

    Both of these are Candida symptoms. I’m really curious as to how you can say that wheat doesn’t bother you when you still have many symptoms. Also, since your Italian have you been tested for Celiacs? This disease is very common in Italian blood lines, and could be the reason for your leaky gut.

    #100549

    moochpb
    Member
    Topics: 112
    Replies: 688

    I have been tested for celiacs, it was negative. My blood showed minor intolerance from gluten. I will cut out that kamut cereal I didn’t even know it was gluten. But I notice protein bothers me the worse. Brown rice nothing, but eggs and meat yes. But thx for pointing out that wheat kanut

    #100550

    moochpb
    Member
    Topics: 112
    Replies: 688

    Plus my symptoms are a thousand times better then 3 months ago even though I got me another sinus infection

    #100565

    LeilaP
    Participant
    Topics: 1
    Replies: 18

    I take Quercetin & Bromelain suppliment which is natural anti-histamine and anti-inflammatory for allergic reactions on food/environment. I hardly have any skin rashes any more.

    #100573

    raster
    Participant
    Topics: 104
    Replies: 6838

    Vitamin C reduces histamines as well and I have a post on vitamin C on the forum.

    -raster

    #100578

    serenedream
    Member
    Topics: 9
    Replies: 84

    I take Singulair daily for allergies/asthma. I’ve had it since I was a child. It’s basically a requirement for me to be an active person (gym daily), and I’ve noticed no effects in relation to candida. I’ve been on it for years.

    In November, I had to add [generic] Zyrtec because I went to the allergist with a sudden outbreak of mild symptoms such as finding myself itchier, strange hives coming and going, breathing. I stopped the Zyrtec when I diagnosed myself with candida. Since pinpointing candida in January, I have no longer needed the additional Zyrtec and no more strange outbreaks.

    It seems every single medication is somehow related to aggravating candida (pain medication, antihistamines, birth control, cold medicines, even marijuana). But to me, breathing freely is of vital importance.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Allergy meds’ is closed to new replies.